MAUDE Adverse Event Report: ABBOTT VASCULAR INC. ACCULINK¿; STENT, CAROTID

ABBOTT VASCULAR INC. ACCULINK¿; STENT, CAROTID
Model Number 1011342-20
Medical Device Problem Codes Mechanical Jam (2983); Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
For reporting purposes, the date of event/procedure is estimated as (b)(6) 2025 as it is the first date of the month of the av alert date.It was reported that the procedure was to treat an unspecified lesion.Pre-dilatation was performed with a 4.0 mm balloon.The acculink self expanding stent system (sess) was advanced to the lesion and deployment was attempted.The lever was stiff but it was thought that the stent was deployed.When the delivery system was removed, the stent was unable to be found on the delivery system or in the patient.The device was cut open and the stent was found inside the system.Another same size acculink sess was used to complete the procedure.There were no adverse patient effects.There was a small delay in the procedure but no harm to the patient.No additional information was provided.
 
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.B3: estimated date.
 
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint handling database identified no other incidents from this lot.As there was no damage noted to the device during the inspection prior, it is possible that interaction with the anatomy prevented the shaft lumens from moving freely; thus, resulting in the reported mechanical jam and the reported activation/deployment failure; however, this cannot be confirmed.The investigation was unable to determine a conclusive cause for the reported difficulties.Based on the reported information and results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
For reporting purposes, the date of event/procedure is estimated as (b)(6) 2025, as it is the first date of the month of the av alert date.It was reported that the procedure was to treat an unspecified lesion.Pre-dilatation was performed with a 4.0 mm balloon.The acculink self expanding stent system (sess) was advanced to the lesion and deployment was attempted.The lever was stiff but it was thought that the stent was deployed.When the delivery system was removed, the stent was unable to be found on the delivery system or in the patient.The device was cut open and the stent was found inside the system.Another same size acculink sess was used to complete the procedure.There were no adverse patient effects.There was a small delay in the procedure but no harm to the patient.No additional information was provided.

Brand Name
ACCULINK¿
Common Device Name
STENT, CAROTID
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key23851432
Report Number2024168-2025-12173
Device Sequence Number18534712
Product Code NIM
UDI-Device Identifier08717648076336
UDI-Public(01)08717648076336(17)260131(10)4022961
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P040012
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Model Number1011342-20
Device Catalogue Number1011342-20
Device Lot Number4022961
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2025
Supplement Date Received by Manufacturer01/16/2026
Initial Report FDA Received Date12/19/2025
Supplement Report FDA Received Date02/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown